MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number CP-412
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Blood Loss (2597); No Code Available (3191)
Date of Event 06/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Surgical intervention, extended incision.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open ulcer resection procedure, the sutures kept breaking.The incision was extended more than 1 inch due to the issue and medical or surgical intervention was needed to prevent permanent impairment of function.The patient is alive with injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, per additional information received 3 days after an open ulcer resection procedure, 7 envelopes of sutures from the same lot breaking.There blood loss because the sutures were broken.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6751020
Report Number9612501-2017-05870
Device Sequence Number1465159
Product Code GAW
UDI-Device Identifier20884521036120
UDI-Public20884521036120
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberCP-412
Device Catalogue NumberCP-412
Device Lot NumberD6L2552X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR